# SDR UALA2011090204715

- Difficulty date: September 2, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,063 hours, 14,841 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00366
- Part serial: T00191
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL SPAR VALVE ISSUE, RTFL. RIGHT FUEL SPAR VALVE LIGHT ON WITH EICAS 30 MINUTES INTO FLIGHT AND REMAINS ON.  RT ENG PARAMETERS ALL NORMAL, FUEL FLOW MATCHES LEFT ENGINE.  MAINT TEXT:  SEE PTT SEQ #0632003 FOR WIRING CHECK INFO.  NO WIRING DEFECTS FOUND BETWEEN CUTOFF-RUN SWITCH AND R SPAR FUEL SHUTOFF VALVE V26.  REPLACED NUMBER TWO ENGINE FUEL SHUTOFF VALVE, SPAR VALVE, ACTUATOR AFTER COMPLETING WIRING CHECK OK PER MM.  FOUND RIGHT ENGINE SPAR VALVE CB TRIPPED ON P6 PANEL.  ACCOMPLISHED WIRING CHECK FROM R SPAR FUEL SHUTOFF VALVE (V26) CONNECTOR D2022, PINS 2, 5, AND 6, TO R FUEL CUTOFF-RUN SWITCH S3.  CHECKED OK-NO SHORTS TO GROUND, SHORTS TO SHIELD, OR PIN-TO-PIN SHORTS.  SHOOK WIRING AT CONNECTOR-NO DISCREPANCIES.
